# SDR UALA2013011400206

- Difficulty date: January 10, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 90,126 hours, 14,251 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 977 S22r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 977 FRAME CORRODED ON OUTER ANGLE AT S22R.   CORROSION REMOVED PER SRM 53-00-01.  BLEND OUT EXCEEDED MAX LIMITS, AND REPAIRED IAW ECRA 5352-01075. MAJOR REPAIR
